# SDR DALA1232400121

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1000 WL199 INCH LBL33, FLOORBEAM CRACKED.  REPAIRED AS PER SRM 53-00-51 REPAIR 3, FIGURE 201, DETAIL II.
